# SDR CA991027001

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Charger
- Part number: 3S2060DM169A1
- Condition: Failed
- Location: E/E Bay
- Part time: 45,311 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AT CRUISE, BATTERY AND LEFT EMERGENCY AC BUS WERE PULSATING.  RESET BATTERY CHARGER CIRCUIT BREAKER, PROBLEM STILL EVIDENT.  CHARGING STOPPED COMPLETELY, VOLTAGE DROPPED TO 20 VOLTS.  AFTER STARTING DIVERSION CHARGING STARTED TO CYCLE FOR APPROXIMATELY 5 MINUTES, THEN PEGGED AT 50 AMPS AND BATTERY CHARGER CIRCUIT BREAKER TRIPPED.  LANDED OK.  REPLACED BATTERY CHARGER, BATTERIES, CIRCUIT BREAKER.
